MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For one event, the investigation did not identify a product problem.The cause of the event could not be determined.The follow up actions for this event were: the sample underwent preliminary investigation, however, there was no sample material remaining for further investigation.For one event, the investigation did not identify a product problem.The cause of the event could not be determined.There were no follow up actions for this event.For three of the events, the investigations are currently ongoing.The device was not returned for investigation.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 5 malfunction events.Questionable low elecsys tsh results were generated by 3 cobas 6000 e 601 module analyzers and three cobas 8000 e 602 module analyzers.The events involved six patient samples.2 patients were ages between 3 and 83 years old.The remaining patients' ages were requested, but not provided.The patients' weights were requested, but were not provided.There were two males and one female.The remaining patients' genders were requested, but not provided.The patients' races were requested, but were not provided.The patients' ethnicities were requested, but were not provided.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
mannheim (baden-wurttemberg), 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
indianapolis, IN 46250
MDR Report Key9641139
Report Number1823260-2020-90036
Device Sequence Number2204589
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public04015630899661
Combination Product (Y/N)N
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberTSH
Device Catalogue Number11731459122
Device Lot Number418318, ASKU, 404125
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date01/30/2020
Patient Sequence Number1
Patient SexUnknown